# SDR GTIA9700195

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rivet
- Condition: Failed
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT UPPER HORIZONTAL STABILIZER FAIRING - POPPED RIVET AT AFT ATTACH AND AFT CDCC AREA CRACKED.  REPAIRED CRACK AND INSTALLED EXTERNAL DOUBLER AND FILLER PER DC-9 SRM 55-01 PAGE 7, 51-30-2 AND USING MATERIAL AS PRESCRIBED IN DC-9 SRM 55-10-0, PAGE 11, FIG 7, SHEET 2.  (X)
